Pierangelo Marcati
Pierangelo Marcati
Gran Sasso Science Institute - GSSI
Verified email at gssi.it - Homepage
TitleCited byYear
Weak solutions to a hydrodynamic model for semiconductors and relaxation to the drift-diffusion equation
P Marcati, R Natalini
Archive for rational mechanics and analysis 129 (2), 129-145, 1995
2221995
Partial differential equations of mathematical physics
T Myint-u
CUP Archive, 1978
1681978
The one-dimensional Darcy's law as the limit of a compressible Euler flow
P Marcati, A Milani
Journal of Differential Equations 84 (1), 129-147, 1990
1551990
The Lp–Lq estimates of solutions to one-dimensional damped wave equations and their application to the compressible flow through porous media
P Marcati, K Nishihara
Journal of Differential Equations 191 (2), 445-469, 2003
1352003
Weak solutions to a hydrodynamic model for semiconductors: the Cauchy problem
P Marcati, R Natalini
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 125 (1 …, 1995
1021995
Convergence to the Barenblatt solution for the compressible Euler equations with damping and vacuum
F Huang, P Marcati, R Pan
Archive for rational mechanics and analysis 176 (1), 1-24, 2005
992005
Hyperbolic to parabolic relaxation theory for quasilinear first order systems
P Marcati, B Rubino
Journal of Differential Equations 162 (2), 359-399, 2000
922000
On the finite energy weak solutions to a system in quantum fluid dynamics
P Antonelli, P Marcati
Communications in mathematical physics 287 (2), 657, 2009
882009
Existence and asymptotic behavior of multi-dimensional quantum hydrodynamic model for semiconductors
H Li, P Marcati
Communications in mathematical physics 245 (2), 215-247, 2004
862004
Global well-posedness and relaxation limits of a model for radiating gas
C Lattanzio, P Marcati
Journal of Differential Equations 190 (2), 439-465, 2003
772003
A quasineutral type limit for the Navier–Stokes–Poisson system with large data
D Donatelli, P Marcati
Nonlinearity 21 (1), 135, 2007
702007
Singular convergence of weak solutions for a quasilinear nonhomogeneous hyperbolic system
P Marcati, AJ Milani, P Secchi
manuscripta mathematica 60 (1), 49-69, 1988
641988
The relaxation to the drift-diffusion system for the 3-D isentropic Euler-Poisson model for semiconductors
C Lattanzio, P Marcati
Discrete and Continuous Dynamical Systems 5, 449-455, 1999
611999
Convergence to nonlinear diffusion waves for solutions of the initial boundary problem to the hyperbolic conservation laws with damping
P Marcati, M Mei
Quarterly of Applied Mathematics 58 (4), 763-784, 2000
552000
The combined relaxation and vanishing Debye length limit in the hydrodynamic model for semiconductors
I Gasser, P Marcati
Mathematical methods in the applied sciences 24 (2), 81-92, 2001
502001
The quantum hydrodynamics system in two space dimensions
P Antonelli, P Marcati
Archive for Rational Mechanics and Analysis 203 (2), 499-527, 2012
492012
Optimal convergence rates to diffusion waves for solutions of the hyperbolic conservation laws with damping
P Marcati, M Mei, B Rubino
Journal of Mathematical Fluid Mechanics 7 (2), S224-S240, 2005
452005
The zero relaxation limit for the hydrodynamic Whitham traffic flow model
C Lattanzio, P Marcati
Journal of differential equations 141 (1), 150-178, 1997
451997
Well/ill posedness for the Euler-Korteweg-Poisson system and related problems
D Donatelli, E Feireisl, P Marcati
Communications in Partial Differential Equations 40 (7), 1314-1335, 2015
442015
Convergence of singular limits for multi-D semilinear hyperbolic systems to parabolic systems
D Donatelli, P Marcati
Transactions of the American Mathematical Society 356 (5), 2093-2121, 2004
412004
The system can't perform the operation now. Try again later.
Articles 1–20